Open Access
RAIRO-Oper. Res.
Volume 57, Number 2, March-April 2023
Page(s) 913 - 926
Published online 08 May 2023
  • S.K. Das, A. Goswami and S.S. Alam, Multiobjective transportation problem with interval cost, source and destination parameters. Eur. J. Oper. Res. 117 (1999) 100–112. [CrossRef] [Google Scholar]
  • A. Ebrahimnejad, A simplified new approach for solving fuzzy transportation problems with generalized trapezoidal fuzzy numbers. Appl. Soft Comput. 19 (2014) 171–176. [CrossRef] [Google Scholar]
  • F.L. Hitchcock, The distribution of a product from several sources to numerous locations. J. Math. Phys. 20 (1941) 224–230. [CrossRef] [Google Scholar]
  • Z.A.M.S. Juman and M.A. Hoque, A heuristic solution technique to attain the minimal total cost bounds of transporting a homogeneous product with varying demands and supplies. Eur. J. Oper. Res. 239 (2014) 146–156. [CrossRef] [Google Scholar]
  • Z.A.M.S. Juman and M.A. Hoque, An efficient heuristic to obtain a better initial feasible solution to the transportation problem. Appl. Soft Comput. 34 (2015) 813–826. [CrossRef] [Google Scholar]
  • Z.A.M.S. Juman, M.A. Hoque and M.I. Buhari, A study of transportation problem and use of object oriented programming, in 3rd International Conference on Applied Mathematics and Pharmaceutical Sciences (ICAMPS’2013) April 29–30. Singapore (2013). [Google Scholar]
  • Z.A.M.S. Juman, M. Masoud, M. Elhenawy, H. Bhuiyan, M.M.R. Komol and O. Battai, A new algorithm for solving uncapacitated transportation problem with interval-defined demands and suppliers capacities. J. Intell. Fuzzy Syst. 41 (2021) 625–637. [CrossRef] [Google Scholar]
  • A. Kaur and A. Kumar, A new approach for solving fuzzy transportation problems using generalized trapezoidal fuzzy numbers. Appl. Soft Comput. 21 (2012) 1201–1213. [CrossRef] [Google Scholar]
  • S.T. Liu, The total cost bounds of the transportation problem with varying demand and supply. Omega 31 (2003) 247–251. [CrossRef] [Google Scholar]
  • P. Liu, L. Yang, L. Wang and S. Li, A solid transportation problem with type-2 fuzzy variables. Appl. Soft Comput. 24 (2014) 543–558. [CrossRef] [Google Scholar]
  • M.R. Safi and A. Razmjoo, Solving fixed charge transportation problem with interval parameters. Appl. Math. Model. 37 (2013) 8341–8347. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.